RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 5, Pages 967–968 (Mi de1915)  

Short Communications

A certain generalization of three-dimensional harmonic functions

Yu. N. Nemish

Institute of Mechanics, Academy of Sciences of the USSR

Full text: PDF file (230 kB)

Bibliographic databases:
UDC: 517.944
Received: 29.10.1971

Citation: Yu. N. Nemish, “A certain generalization of three-dimensional harmonic functions”, Differ. Uravn., 9:5 (1973), 967–968

Citation in format AMSBIB
\Bibitem{Nem73}
\by Yu.~N.~Nemish
\paper A certain generalization of three-dimensional harmonic functions
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 5
\pages 967--968
\mathnet{http://mi.mathnet.ru/de1915}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=318648}


Linking options:
  • http://mi.mathnet.ru/eng/de1915
  • http://mi.mathnet.ru/eng/de/v9/i5/p967

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019